# SDR DALA2016111808968

- Difficulty date: January 26, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 72,328 hours, 32,408 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Nr 1 Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HINGE ON NR 1 AILERON SUPPORT ATTACHMENT FITTING, RT WING.   REPLACED THE HINGE IAW SRM.
